# SDR AALA201802229033

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 11,874 hours, 3,610 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY OPERATIONS CYLINDER HAD LOW PRESSURE.   SERVICED THE CYLINDER IAW AMM 52-10-00.
